| Model Number |
2120 |
| Medical Device Problem Codes |
Contamination (1120); Failure to Sense (1559)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that a cassette attachment error occurred as soon as the cassette was attached to the pump.There was no patient involvement.
Additional Manufacturer Narrative
The device was not returned for analysis.Service history identified that no previous repair has been noted in the last 12 months.The event history log was not provided.As the product was not returned, and no photographic evidence was provided to aid in this investigation, a product evaluation and problem confirmation cannot be performed.Therefore, this investigation was unable to determine a probable cause.
Additional Manufacturer Narrative
D3: mfg establishment name; icu medical, inc.D9: date returned to mfg; 10/9/2025.Device evaluation: one device was received for device analysis.Service history review identified the complaint was not related to a previous service of the device within the review period.Functional testing and visual inspection performed during analysis.The customer reported complaint was confirmed.The probable root cause is due to contamination found on the downstream occlusion(dso) sensor.The dso sensor was replaced.